Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Harry Kesten
Title: Percolation theory for mathematicians
Additional book information: Progress in Probability and Statistics, vol. 2, Birkhauser, Boston, Mass., 1982, 423 pp., $30.00. ISBN 3-7643-3107-0.

References [Enhancements On Off] (What's this?)

  • 1. S. R. Broadbent and J. M. Hammersley (1957), Percolation processes, Proc. Cambridge Philos. Soc. 53, 629-641; 642-645. MR 91567
  • 2. J. M. Hammersley and D. J. A. Welsh (1965), First-passage percolation, subadditive processes, stochastic networks, and generalized renewal theory, Bernoulli-Bayes-Laplace Anniversary Volume (J. Neyman and L. M. LeCam, eds.), Springer-Verlag, Berlin, pp. 61-110. MR 198576
  • 3. T. E. Harris (1960), A lower bound for the critical probability in a certain percolation process, Proc. Cambridge Philos. Soc. 56, 13-20. MR 115221
  • 4. Harry Kesten, The critical probability of bond percolation on the square lattice equals 1\over2, Comm. Math. Phys. 74 (1980), no. 1, 41–59. MR 575895
  • 5. P. D. Seymour and D. J. A. Welsh (1978), Percolation probabilities on the square lattice, Ann. Discrete Math. 3, 227-245. MR 494572
  • 6. R. T. Smythe and John C. Wierman, First-passage percolation on the square lattice, Lecture Notes in Mathematics, vol. 671, Springer, Berlin, 1978. MR 513421
  • 7. M. F. Sykes and J. W. Essam (1964), Exact critical percolation probabilities for site and bond problems in two dimensions, J. Math. Phys. 5, 1117-1127. MR 164680
  • 8. John C. Wierman, Bond percolation on honeycomb and triangular lattices, Adv. in Appl. Probab. 13 (1981), no. 2, 298–313. MR 612205,

Review Information:

Reviewer: John C. Wierman
Journal: Bull. Amer. Math. Soc. 11 (1984), 404-409
American Mathematical Society